# SDR SWIA2024092701

- Difficulty date: September 1, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP TRACK 2A O/B HAS WIDTH REDUCTION OF 0.043" AND DAMAGE TO RADIUS OF TRACK. OUT OF LIMITS. ASSET # TC2- 7153 DUE: 11-15-24.
